# SDR SF20050827

- Difficulty date: August 27, 2005
- Submitted: August 27, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 7547 IAD-SCE, CREW CALLED MAINTENANCE CONTROL ON THE RADIO REPORTING, MAIN INVERTER FAILED IN FLIGHT.  AIRCRAFT RETURNED TO IAD.
